Start Submission Become a Reviewer

Reading: Acute systemic paraquat intoxication: survival without long term complications

Download

A- A+
Alt. Display

Case Reports

Acute systemic paraquat intoxication: survival without long term complications

Authors:

KCD Mettananda ,

Department of Pharmacology,, LK
X close

AP de Silva,

2Department of Medicine, Faculty of Medicine, University of Kelaniya, Sri Lanka, LK
X close

HJ de Silva

2Department of Medicine, Faculty of Medicine, University of Kelaniya, Sri Lanka, LK
X close

Abstract

We report a patient who had ingested the new formulation (paraquat INTEON®) and developed "paraquat tongue" and acute renal failure, indicating systemic absorption, who survived without any long term complications.  

doi:10.4038/cmj.v53i4.284  

Ceylon Medical Journal Vol. 53, No. 4, December 2008 136-137

DOI: https://doi.org/10.4038/cmj.v53i4.284
How to Cite: Mettananda, K., de Silva, A. and de Silva, H., 2009. Acute systemic paraquat intoxication: survival without long term complications. Ceylon Medical Journal, 53(4), pp.136–137. DOI: http://doi.org/10.4038/cmj.v53i4.284
Published on 26 Jan 2009.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus